# SDR GLBA2003136

- Difficulty date: September 19, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 15,276 hours, 17,346 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: EVAC2322C2
- Part serial: 166
- Condition: Smoke
- Location: Cabin
- Part time: 5,850 hours, 6,883 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN, R&R GROUND COOLING FAN OPS CHECK GOOD.
